Alert archive / Oklahoma / Special Weather Statements in 2011
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at May 20, 2011, 7:14 AM CDT for 4 counties in Oklahoma. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2011, 7:14 AM CDT (12:14 UTC)
- Expired
- May 20, 2011, 7:45 AM CDT
- In force
- 31 min
- Issued by
- NWS Tulsa, OK
Counties Okfuskee County, OK, Okmulgee County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 12:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 0.2 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 537 J/kg
- Mixed-layer CIN
- -280 J/kg
- Mixed-layer LCL
- 940 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
652
WWUS84 KTSA 201214
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
714 AM CDT FRI MAY 20 2011
OKZ054>056-060-061-064>067-201245-
CREEK OK-NOWATA OK-OKFUSKEE OK-OKMULGEE OK-OSAGE OK-ROGERS OK-TULSA
OK-WAGONER OK-WASHINGTON OK-
714 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CREEK...WESTERN NOWATA...OKMULGEE...EASTERN
OSAGE...WESTERN ROGERS...TULSA...NORTHWESTERN WAGONER AND
WASHINGTON
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 712 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF HULAH TO TULSA TO 7 MILES
SOUTHWEST OF BEARDEN...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...TULSA...CLAREMORE...
CATOOSA...VERDIGRIS...OOLOGAH...TALALA...OKEMAH...OKFUSKEE...OKMULGEE...
HENRYETTA...BEGGS...HECTORVILLE...HULAH...LEONARD...BIXBY...JENKS...
OWASSO...GLENPOOL...SPERRY...SKIATOOK...COLLINSVILLE...BROKEN ARROW...
BARTLESVILLE...VERA...RAMONA...OCHELATA...DEWEY...COPAN...
STONEBLUFF...ONETA...SLICK...MOUNDS...KIEFER AND SAPULPA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9576 3620 9558 3586 9573 3585 9576
3537 9594 3537 9598 3533 9598 3529 9644
3546 9646 3613 9606 3701 9625
TIME...MOT...LOC 1212Z 226DEG 27KT 3698 9616 3620 9598
3531 9650
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at May 20, 6:59 AM CDT, 15 minutes earlier.
Area forecast discussion, May 20, 6:59 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 659 AM CDT FRI MAY 20 2011 .DISCUSSION... THE 12Z AVIATION DISCUSSION IS INCLUDED BELOW. && .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. A COUPLE ROUNDS OF TSRA ARE EXPTD ACROSS E OK/NW AR TODAY. THE FIRST ROUND THIS MORNING WILL AFFECT MOST IF NOT ALL OF THE TAF SITES BY MIDDAY. ANOTHER ROUND OF STORMS IS EXPECTED BY EARLY THIS EVENING AS STORMS FORM OVER CENTRAL OK DURING THE AFTERNOON AND MOVE EAST. EXPECT MVFR CONDITIONS WITH THE TSRA ACTIVITY. STORMS SHOULD MOVE EAST OF THE TERMINALS EARLY SATURDAY MORNING. MVFR CIGS MAY LINGER AFTER THAT OVER NE OK AND NW AR. LACY && .PREV DISCUSSION... /ISSUED 335 AM CDT FRI MAY 20 2011/ DISCUSSION... LARGE UPPER LOW OVER THE CENTRAL ROCKIES WILL BE THE SHORT TERM FOCUS OF THIS FORECAST. AT PRESENT...ORGANIZED LINEAR MCS MOVING ACROSS SOUTHWEST/WEST CENTRAL OKLAHOMA SHOULD CONTINUE TO PROGRESS EAST THROUGH THE MORNING. THIS COMPLEX SHOULD REACH EASTERN OKLAHOMA IN SOME FORM LATER THIS MORNING...WHILE SCATTERED ELEVATED SHOWERS AND THUNDERSTORMS DEVELOPING AHEAD OF THIS OVER SOUTHEAST OKLAHOMA. DO NOT ANTICIPATE THIS ACTIVITY TO BECOME TOO WIDESPREAD SO WE SHOULD SEE A RATHER UNSTABLE AIRMASS DEVELOP AHEAD OF THE MCS INTO THE AFTERNOON. WOULD EXPECT TO SEE AN INCREASING THREAT OF SEVERE WEATHER AS A RESULT. DRY LINE WILL REMAIN SITUATED OVER WESTERN OK BUT IT REMAINS VERY QUESTIONABLE WHETHER ENOUGH RECOVERY CAN TAKE PLACE FOR ADDITIONAL STORMS. DO HOWEVER EXPECT WIDESPREAD LOW LEVEL JET DRIVEN CONVECTION LATER THIS EVENING AND OVERNIGHT ACROSS EASTERN OK AND NW ARKANSAS AS SIGNIFICANT SHORTWAVE ENERGY EJECTS ACROSS THE PLAINS. HEAVY RAINFALL WILL BECOME MORE OF A CONCERN WITH THE SECOND ROUND OF STORMS TONIGHT. UPPER LOW WILL SHIFT INTO THE NORTHERN PLAINS SATURDAY WITH MID AND UPPER LEVEL FLOW BECOMING MORE WESTERLY. SFC FRONT WILL LIKELY STALL TO OUR NORTH WITH VERY WARM AND HUMID AIRMASS REMAINING WITH US THROUGH THE WEEKEND. OVERALL THUNDERSTORM CHANCES SATURDAY APPEAR LIMITED THOUGH SOME DEVELOPMENT POSSIBLE NEAR THE BOUNDARY TO OUR NORTH. BY SUNDAY AFTERNOON ANOTHER UPPER TROUGH BEGINS TO TAKE SHAPE OVER THE WESTERN U.S. WITH THE FLOW BACKING ONCE AGAIN. THIS WILL KEEP THE OVERALL PATTERN UNSETTLED WITH FORECAST AREA REMAINING IN AN UNSTABLE WARM SECTOR THROUGH THE EARLY PART OF NEXT WEEK. THIS SYSTEM IS EXPECTED TO SLOWLY MOVE EAST WITH A PROBABLE UPTICK IN THUNDERSTORM AND SEVERE WEATHER CHANCES BY MID WEEK...FOLLOWED BY A COOLER AND MORE STABLE REGIME BY THE END OF THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... TUL 80 66 85 68 / 100 90 10 20 FSM 81 67 85 67 / 100 80 20 20 MLC 80 65 84 70 / 100 80 10 20 BVO 79 65 83 63 / 100 90 20 20 FYV 76 64 80 64 / 100 80 20 20 BYV 77 64 79 64 / 100 90 20 20 MKO 78 65 84 66 / 100 90 10 20 MIO 80 65 83 64 / 100 90 20 20 F10 79 64 84 68 / 100 90 10 20 HHW 82 67 84 69 / 80 80 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...30
Hazardous weather outlook, May 20, 5:10 AM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 510 AM CDT FRI MAY 20 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 510 AM CDT FRI MAY 20 2011 ...CHANCE OF SEVERE STORMS TODAY AND TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE THIS AFTERNOON. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...MID MORNING. FLASH FLOOD. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...MIDDAY. HEAVY RAIN. RISK...SIGNIFICANT. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...MIDDAY. AREA AT GREATEST RISK...NORTHWEST ARKANSAS. DISCUSSION... A LINE OF STORMS OVER CENTRAL OKLAHOMA THIS MORNING WILL MOVE EAST INTO EASTERN OKLAHOMA LATER THIS MORNING AND INTO NORTHWEST ARKANSAS BY AROUND MIDDAY. MARGINALLY SEVERE WIND AND HAIL ARE POSSIBLE IN A FEW SPOTS WITH THIS FIRST ROUND OF STORMS. LOCALLY HEAVY RAINFALL IS A GOOD BET AS WELL. MORE STORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT BY LATE THIS AFTERNOON OVER CENTRAL OKLAHOMA AND MOVE INTO EASTERN OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON AND TONIGHT. IF THE ATMOSPHERE CAN RECOVER FROM THE MORNING STORMS...THERE WILL BE A BETTER RISK OF SEVERE WEATHER WITH THIS ROUND OF STORMS. IF STORMS ARE MORE DISCREET...VERY LARGE HAIL AND EVEN AN ISOLATED TORNADO ARE POSSIBLE. OTHERWISE...DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY HAZARDS. GIVEN THE MULTIPLE ROUNDS OF HEAVY RAIN PRODUCING THUNDERSTORMS EXPECTED...SOME AREAS COULD SEE SOME FLASH FLOODING. RIGHT NOW...IT APPEARS THE AREA WITH THE BEST CHANCE FOR HEAVY RAIN WILL BE FROM SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... A FAIRLY UNSETTLED WEATHER PATTERN IS IN PLACE OVER OKLAHOMA AND ARKANSAS...AND IS EXPECTED TO PERSIST TILL WELL INTO NEXT WEEK. A FRONT WILL SWEEP THROUGH THE REGION BY TONIGHT...WITH SOME ACTIVITY LINGERING INTO SATURDAY MORNING IN THE EAST. STORM CHANCES RETURN SUNDAY AS THE BOUNDARY LIFTS BACK NORTH INTO THE REGION...AND WILL CONTINUE INTO EARLY NEXT WEEK AS WEAK DISTURBANCES MOVE ACROSS THE REGION. A STRONGER SYSTEM IS EXPECTED TO MOVE ACROSS THE PLAINS BY THE MIDDLE OF NEXT WEEK. A COLD FRONT WILL SWEEP THROUGH THE REGION WEDNESDAY INTO WEDNESDAY NIGHT...WITH CHANCES OF RAIN FINALLY COMING TO AN END ON THURSDAY. SMALL CHANCES FOR SEVERE WEATHER CAN BE EXPECTED FOR THE LATTER PART OF THE WEEKEND INTO NEXT WEEK...GIVEN THE TIME OF YEAR AND THE PRESENCE OF SOME UPPER LEVEL SUPPORT. FLOODING MAY BECOME A CONCERN IF STORMS HIT THE SAME AREAS OVER AND OVER THROUGHOUT THE COURSE OF THE WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 20, 6:00 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
600 AM CDT FRI MAY 20 2011
OKZ068-070-201130-
CHEROKEE OK-MUSKOGEE OK-
600 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHERN CHEROKEE AND EASTERN MUSKOGEE
AT 600 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
PORUM...MOVING NORTH AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...PUMPKIN CENTER...PORUM...WARNER...BRAGGS AND
FORT GIBSON.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3581 9508 3564 9511 3563 9513 3556 9513
3555 9514 3552 9513 3535 9516 3534 9519
3535 9534 3581 9535
TIME...MOT...LOC 1100Z 188DEG 42KT 3544 9526Special weather statement, May 20, 6:29 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
629 AM CDT FRI MAY 20 2011
OKZ072-074-076-201200-
HASKELL OK-LE FLORE OK-SEQUOYAH OK-
629 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
EASTERN HASKELL AND NORTHERN LE FLORE
IN EAST CENTRAL OKLAHOMA
CENTRAL SEQUOYAH
AT 629 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF MILTON...MOVING NORTH AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SALLISAW...GANS...MILTON...BOKOSHE
AND COWLINGTON.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3548 9483 3555 9457 3503 9480 3507 9491
TIME...MOT...LOC 1129Z 193DEG 40KT 3515 9484Special weather statement, May 20, 6:32 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
632 AM CDT FRI MAY 20 2011
OKZ074-075-201200-
HASKELL OK-LATIMER OK-
632 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN HASKELL AND CENTRAL LATIMER
AT 632 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER DAMON...MOVING
NORTH AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...LEWISVILLE...KINTA...WILBURTON...DAMON AND PANOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3521 9532 3521 9512 3481 9526 3484 9539
TIME...MOT...LOC 1132Z 190DEG 36KT 3492 9530Special weather statement, May 20, 6:57 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
657 AM CDT FRI MAY 20 2011
OKZ068-069-072-201230-
ADAIR OK-CHEROKEE OK-SEQUOYAH OK-
657 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CHEROKEE AND NORTHERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHWESTERN ADAIR
AT 657 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
MARBLE CITY...MOVING NORTH AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BUNCH...CHRISTIE...PROCTOR...MARBLE
CITY...BOX...COOKSON AND ELDON.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3600 9491 3597 9468 3549 9479 3552 9498
TIME...MOT...LOC 1157Z 189DEG 37KT 3563 9487Special weather statement, May 20, 7:03 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
703 AM CDT FRI MAY 20 2011
OKZ058-201230-
OTTAWA OK-
703 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL OTTAWA
AT 703 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF FAIRLAND...MOVING NORTH AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MIAMI...COMMERCE...FAIRLAND...
WYANDOTTE...OTTAWA...QUAPAW...CARDIN AND PICHER.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3701 9464 3673 9474 3673 9490 3700 9488
TIME...MOT...LOC 1203Z 190DEG 38KT 3681 9481Special weather statement, May 20, 7:14 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
714 AM CDT FRI MAY 20 2011
OKZ054>056-060-061-064>067-201245-
CREEK OK-NOWATA OK-OKFUSKEE OK-OKMULGEE OK-OSAGE OK-ROGERS OK-TULSA
OK-WAGONER OK-WASHINGTON OK-
714 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CREEK...WESTERN NOWATA...OKMULGEE...EASTERN
OSAGE...WESTERN ROGERS...TULSA...NORTHWESTERN WAGONER AND
WASHINGTON
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 712 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF HULAH TO TULSA TO 7 MILES
SOUTHWEST OF BEARDEN...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...TULSA...CLAREMORE...
CATOOSA...VERDIGRIS...OOLOGAH...TALALA...OKEMAH...OKFUSKEE...OKMULGEE...
HENRYETTA...BEGGS...HECTORVILLE...HULAH...LEONARD...BIXBY...JENKS...
OWASSO...GLENPOOL...SPERRY...SKIATOOK...COLLINSVILLE...BROKEN ARROW...
BARTLESVILLE...VERA...RAMONA...OCHELATA...DEWEY...COPAN...
STONEBLUFF...ONETA...SLICK...MOUNDS...KIEFER AND SAPULPA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9576 3620 9558 3586 9573 3585 9576
3537 9594 3537 9598 3533 9598 3529 9644
3546 9646 3613 9606 3701 9625
TIME...MOT...LOC 1212Z 226DEG 27KT 3698 9616 3620 9598
3531 9650The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 10:33 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 57 min |
| May 19, 11:34 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 56 min |
| May 20, 12:01 AM CDT | Special Weather Statement | TSA | Creek | 29 min |
| May 20, 12:27 AM CDT | Special Weather Statement | TSA | Creek, Osage, Pawnee | 33 min |
| May 20, 1:02 AM CDT | Special Weather Statement | TSA | Osage | 28 min |
| May 20, 1:06 AM CDT | Special Weather Statement | TSA | Tulsa | 24 min |
| May 20, 2:27 AM CDT | Special Weather Statement | TSA | Wagoner | 33 min |
| May 20, 5:54 AM CDT | Special Weather Statement | TSA | Creek, Osage, Pawnee | 66 min |
| May 20, 6:00 AM CDT | Special Weather Statement | TSA | Muskogee | 30 min |
| May 20, 6:29 AM CDT | Special Weather Statement | TSA | Sequoyah | 31 min |
| May 20, 6:32 AM CDT | Special Weather Statement | TSA | Latimer | 28 min |
| May 20, 6:57 AM CDT | Special Weather Statement | TSA | Cherokee | 33 min |
| May 20, 7:03 AM CDT | Special Weather Statement | TSA | Ottawa | 27 min |
| May 20, 7:44 AM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 61 min |
| May 20, 7:49 AM CDT | Special Weather Statement | TSA | Adair | 26 min |
| May 20, 7:51 AM CDT | Special Weather Statement | TSA | Ottawa | 24 min |
| May 20, 8:42 AM CDT | Special Weather Statement | TSA | Sequoyah | 33 min |
| May 20, 9:34 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Mayes, Muskogee, Pittsburg | 26 min |
| May 20, 9:45 AM CDT | Areal Flood Advisory | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Ottawa and 2 more | 2 hr |
| May 20, 9:55 AM CDT | Special Weather Statement | TSA | Adair | 35 min |
| May 20, 10:18 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 27 min |
| May 20, 11:08 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 97 min |
| May 20, 11:12 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Delaware, Haskell and 10 more | 16 hr |
| May 20, 11:19 AM CDT | Special Weather Statement | TSA | Adair, Haskell, Latimer, LeFlore, Sequoyah | 26 min |
| May 20, 11:27 AM CDT | Flash Flood Warning | TSA | Latimer, Pittsburg | 2 hr |
| May 20, 11:35 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, Latimer, LeFlore, Sequoyah | 55 min |
| May 20, 11:36 AM CDT | Tornado Warning | TSA | Adair, Sequoyah | 24 min |
| May 20, 11:38 AM CDT | Tornado Warning | TSA | Sequoyah | 37 min |
| May 20, 11:47 AM CDT | Tornado Warning | TSA | Haskell, LeFlore, Sequoyah | 28 min |
| May 20, 11:54 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 66 min |
| May 20, 12:17 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Sequoyah | 3 hr |
| May 20, 12:30 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 60 min |
| May 20, 1:16 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 29 min |
| May 20, 1:18 PM CDT | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 57 min |
| May 20, 1:27 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 63 min |
| May 20, 3:39 PM CDT | Special Weather Statement | TSA | Pittsburg | 51 min |
| May 20, 3:51 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 84 min |
| May 20, 4:18 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 6 hr |
| May 20, 4:28 PM CDT | Special Weather Statement | TSA | Latimer | 32 min |
| May 20, 4:40 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 65 min |
| May 20, 5:11 PM CDT | Special Weather Statement | TSA | Sequoyah | 34 min |
| May 20, 5:22 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 68 min |
| May 20, 5:38 PM CDT | Special Weather Statement | TSA | Sequoyah | 52 min |
| May 20, 5:52 PM CDT | Areal Flood Advisory | TSA | Adair, LeFlore, Sequoyah | 53 min |
| May 20, 8:07 AM CDT | Special Weather Statement | TSA | Crawford, Washington | 23 min |
| May 20, 8:32 AM CDT | Special Weather Statement | TSA | Benton, Carroll, Madison, Washington | 58 min |
| May 20, 8:50 AM CDT | Special Weather Statement | TSA | Sebastian | 40 min |
| May 20, 9:08 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 67 min |
| May 20, 9:36 AM CDT | Special Weather Statement | TSA | Franklin | 24 min |
| May 20, 10:15 AM CDT | Areal Flood Advisory | TSA | Carroll, Madison | 60 min |
| May 20, 11:16 AM CDT | Special Weather Statement | TSA | Benton, Washington | 59 min |
| May 20, 11:39 AM CDT | Flash Flood Warning | TSA | Madison, Washington | 3 hr |
| May 20, 12:38 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 82 min |
| May 20, 12:56 PM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 94 min |
| May 20, 6:14 PM CDT | Special Weather Statement | TSA | Crawford, Franklin, Madison | 61 min |
| May 20, 6:42 PM CDT | Special Weather Statement | TSA | Carroll, Madison | 63 min |
Nearby
Special Weather Statements in Oklahoma, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.